Tennessee, 2022

Winter Storm and Winter Weather in Tennessee, January 6, 2022

January 6, 2022 · NWS OHX · 34 events in 34 counties and zones

Another widespread snow event affected Middle Tennessee during the day on Thursday, January 6, 2022, just 4 days after a previous significant snowfall. Many locations received several inches of snowfall, especially areas along and north of I-40.

Where it happened

Every event with a place to put it; 34 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
34

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OHX wrote it up.

Another widespread snow event affected Middle Tennessee during the day on Thursday, January 6, 2022, just 4 days after a previous significant snowfall. Many locations received several inches of snowfall, especially areas along and north of I-40. South of I-40, particularly near the Alabama border, warmer air aloft kept precipitation as a wintry mix of rain, freezing rain, sleet, and snow, with much lower accumulations of snow along with a light glaze of ice. With temperatures well below freezing throughout Middle Tennessee, hazardous travel conditions developed that continued into the following Saturday, resulting in the temporary closure of nearly all interstates, as well as nearly all school districts shutting down until the following week.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before the first event at Jan 6, 5:34 AM CST, 1 hour 26 minutes earlier.

Area forecast discussion, Jan 6, 5:34 AM CST, 1 hour 26 minutes before
Area Forecast Discussion
National Weather Service Nashville TN
534 AM CST Thu Jan 6 2022

.UPDATE...
FOR 12Z AVIATION DISCUSSION.

&&

.DISCUSSION...

Latest surface obs show Arctic air continues to filter into
Middle Tennessee from the north this morning, with current
temperatures in the upper 20s to low 30s and dewpoints way down
in the 10s and 20s. Radar imagery already shows widespread
precipitation developing across eastern AR, west TN, and northern
MS, and this activity will continue to spread northeast into the
forecast area early this morning. Increasing lift ahead of an
approaching powerful 110+kt jet streak, along with a surface low
tracking from central LA across MS/AL/GA and into the Carolinas
through the day, will promote increasing intensity of the
incoming precipitation as it moves across Middle Tennessee this
morning and early afternoon. All precip is anticipated to quickly
exit the area by late afternoon and early evening.

Forecast soundings from all the latest available models and CAMs
continue to show that profiles for areas roughly along and north
of the I-40 corridor will remain well below freezing throughout
the troposphere, with all snow anticipated for this event. Dry
air in the low levels initially will require saturation for
precipitation to reach the surface this morning, but guidance
indicates this will happen fairly quickly due to the intensity of
the large scale lift. Once saturation occurs, snow could fall
fairly heavily at times and allow for rapid accumulation due to
surface temperatures being near or below freezing. Several CAMs
are notably going gangbusters with snow amounts, but these totals
do not match the QPF shown by most models, and may not account
for the initially dry low levels. Went with a more reasonable 3
to 5 inches for much of the area, although 6 to 7 inch amounts
are possible in some locations. These totals are close to the
50th percentile of all model guidance, and also in line with WPCs
latest forecasts. Notably, these snow amounts are above the 00Z
ECMWF but below the latest GFS and NBM.

For areas south of the I-40 corridor, mainly the southern two
rows of Middle Tennessee counties, a more mixed bag of wintry
precipitation is anticipated due to a pronounced warm nose noted
on forecast soundings during the morning hours. This will include
both freezing rain and sleet, and some light ice accumulations up
to one tenth of an inch are possible. By afternoon, however, most
guidance indicates the warm nose will erode and allow for a
changeover to snow even in our southern counties, although the
shorter duration of snowfall should lead to lower accumulations
than areas further north.

Based on all of this and in coordination with surrounding
offices, have expanded the Winter Storm Warning to cover all but
Wayne, Lawrence and Giles Counties for today. Those three
counties will see more of a wintry mix with less snowfall, and
have kept them in the Winter Weather Advisory. Regardless of how
much ice and snow falls across the area today, travel is expected
to become very difficult as the day goes on. Roads will likely
stay hazardous into Friday and even Saturday as temperatures
tonight tumble into the lower teens and single digits, highs on
Friday stay below freezing, and lows drop into the teens again
Friday night.

Thankfully, the deep freeze will come to a quick end on Saturday
as an upper ridge builds over the region and strong southwest
flow develops aloft. Temperatures are expected to warm into the
40s to around 50, which will help melt a good chunk of the snow
cover. By Saturday night, widespread showers and even some
thunderstorms are expected to spread across Middle Tennessee
through the night and into Sunday. No severe storms are
anticipated, but rainfall amounts could top the 1 inch mark in
parts of the area, which could cause some localized flooding
issues and rises on area rivers. After this system, a return to
cold and dry weather is expected through at least the middle of
next week.

&&

.AVIATION...
12Z TAF DISCUSSION.

BNA/MQY/CKV/CSV...A developing low pressure system will track
along to our south, which places Middle Tennessee in a prime
region for snow development. Snow is already spreading across the
mid state from west to east, so look for low visibilities and
deteriorating ceilings for most of the day. Snow will end from
west to east late this afternoon and evening.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until 8 PM CST this evening for Bedford-
Cannon-Cheatham-Clay-Coffee-Cumberland-Davidson-De Kalb-Dickson-
Fentress-Grundy-Hickman-Houston-Humphreys-Jackson-Lewis-Macon-
Marshall-Maury-Montgomery-Overton-Perry-Pickett-Putnam-Robertson-
Rutherford-Smith-Stewart-Sumner-Trousdale-Van Buren-Warren-White-
Williamson-Wilson.

Winter Weather Advisory until 8 PM CST this evening for Giles-
Lawrence-Wayne.

&&

DISCUSSION......Shamburger
AVIATION........08
Hazardous weather outlook, Jan 6, 4:20 AM CST, 2 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Nashville TN
420 AM CST Thu Jan 6 2022

TNZ005>011-023>034-056>066-075-077>080-093>095-071030-
Stewart-Montgomery-Robertson-Sumner-Macon-Clay-Pickett-Houston-
Humphreys-Dickson-Cheatham-Davidson-Wilson-Trousdale-Smith-Jackson-
Putnam-Overton-Fentress-Perry-Hickman-Lewis-Williamson-Maury-
Marshall-Rutherford-Cannon-De Kalb-White-Cumberland-Bedford-Coffee-
Warren-Grundy-Van Buren-Wayne-Lawrence-Giles-
420 AM CST Thu Jan 6 2022

This Hazardous Weather Outlook is for Middle Tennessee.

.DAY ONE...Today and tonight.

A Winter Storm Warning is in effect for most of Middle Tennessee
through this evening, with a Winter Weather Advisory across far
southern Middle Tennessee. Snow is expected to spread across the
area this morning and continue through the afternoon before ending,
with some sleet and freezing rain mixing with the snow across
southern Middle Tennessee. Snow accumulations of 3 to 5 inches, with
higher amounts possible, are anticipated along and north of I-40.
South of I-40, a light glaze of ice along with 1 to 3 inches of snow
is expected.

Hazardous travel conditions are expected to develop during the day
today and worsen tonight as temperatures drop into the teens and
single digits. Roads will likely remain hazardous Friday into
Saturday morning as temperatures stay below freezing.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Widespread showers and a few thunderstorms are expected Saturday
night into Sunday across Middle Tennessee, with 1 to 2 inches of
rain possible. These rainfall amounts combined with snow melt may
cause localized flooding issues, as well as rises on area rivers.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested today for snowfall reports.

Shamburger

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

27 winter storm, 7 winter weather. Local standard time, as filed.

Winter Weather, Lewis

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Lewis forecast zone
Reported by
CoCoRaHS
Coordinates
35.527, -87.493 (the zone’s center; the record gives no point)

Up to 2 inches of snow fell across the county. CoCoRaHS station Hohenwald 2.2 SE measured 1.5 inches of snow.

Winter Weather, Lawrence

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Lawrence forecast zone
Reported by
Emergency Manager
Coordinates
35.217, -87.396 (the zone’s center; the record gives no point)

Up to 1 inch of snow and up to 0.2 of ice fell across the county. Lawrence County EMA reported 2/10 of freezing rain accumulated on elevated surfaces in Lawrenceburg. Social media reports indicated 1/2 of snow with light sleet and light freezing rain fell in Summertown.

Winter Weather, Bedford

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Bedford forecast zone
Reported by
CoCoRaHS
Coordinates
35.514, -86.459 (the zone’s center; the record gives no point)

Up to 1 inch of snow and up to 0.1 of ice fell across the county. CoCoRaHS station Shelbyville 8.7 W measured 1.0 of snow, and CoCoRaHS station Bell Buckle 2.0 SE measured 0.8 of snow. Social media reports indicated 1/10 of freezing rain accumulated in Shelbyville.

Winter Weather, Coffee

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Coffee forecast zone
Reported by
CoCoRaHS
Coordinates
35.491, -86.075 (the zone’s center; the record gives no point)

Up to 1 inch of snow and up to 0.1 of ice fell across the county. Social media reports indicated 1/10 of freezing rain accumulated in Tullahoma.

Winter Weather, Warren

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Warren forecast zone
Reported by
CoCoRaHS
Coordinates
35.679, -85.778 (the zone’s center; the record gives no point)

Up to 1 inch of snow and up to 0.1 of ice fell across the county. CoCoRaHS station Mcminnville 8.5 ESE measured 1.0 of snow, and CoCoRaHS station Morrison 1.9 SSW measured 1.0 of snow.

Winter Weather, Van Buren

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Van Buren forecast zone
Reported by
CoCoRaHS
Coordinates
35.696, -85.453 (the zone’s center; the record gives no point)

Up to 1 inch of snow and up to 0.1 of ice fell across the county. The COOP observer at Fall Creek Falls measured 1 inch of snow.

Winter Weather, Grundy

When
January 6, 7:00 AM CST to 5:00 PM CST
Where
Grundy forecast zone
Reported by
CoCoRaHS
Coordinates
35.388, -85.723 (the zone’s center; the record gives no point)

Up to 1 inch of snow and up to 0.1 of ice fell across the county. CoCoRaHS station Beersheba Springs 2.1 ENE measured 0.3 of snow.

Winter Storm, Stewart

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Stewart forecast zone
Reported by
CoCoRaHS
Coordinates
36.501, -87.838 (the zone’s center; the record gives no point)

Up to 5 inches of snow fell across the county. CoCoRaHS station Dover 7.8 NNE measured 4.2 inches of snow.

Winter Storm, Montgomery

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Montgomery forecast zone
Reported by
CoCoRaHS
Coordinates
36.497, -87.383 (the zone’s center; the record gives no point)

Up to 8 inches of snow fell across the county. CoCoRaHS station Clarksville 3.4 NNW measured 7.5 inches of snow, CoCoRaHS station Clarksville 3.3 SSE measured 6.0 inches of snow, and CoCoRaHS station Clarksville 10.2 WSW measured 4.0 inches of snow.

Winter Storm, Robertson

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Robertson forecast zone
Reported by
CoCoRaHS
Coordinates
36.526, -86.871 (the zone’s center; the record gives no point)

Up to 8 inches of snow fell across the county. CoCoRaHS station Greenbrier 1.3 ESE measured 8.0 inches of snow, CoCoRaHS station Ridgetop 3.8 SW measured 6.0 inches of snow, and CoCoRaHS station Cedar Hill 4.4 NNE measured 5.0 inches of snow.

Winter Storm, Sumner

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Sumner forecast zone
Reported by
CoCoRaHS
Coordinates
36.469, -86.460 (the zone’s center; the record gives no point)

Up to 9 inches of snow fell across the county. CoCoRaHS station Westmoreland 5.4 NNE measured 8.2 inches of snow, CoCoRaHS station Gallatin 1.7 WNW measured 7.2 inches of snow, and CoCoRaHS station Hendersonville 2.9 NE measured 6.3 inches of snow. The COOP observer in Bethpage measured 8.0 inches of snow.

Winter Storm, Clay

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Clay forecast zone
Reported by
CoCoRaHS
Coordinates
36.551, -85.544 (the zone’s center; the record gives no point)

Up to 9 inches of snow fell across the county. CoCoRaHS station Red Boiling Springs 6.7 NNE measured 8.1 inches of snow, and CoCoRaHS station Celina 0.3 NNE measured 7.5 inches of snow.

Winter Storm, Pickett

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Pickett forecast zone
Reported by
COOP Observer
Coordinates
36.558, -85.075 (the zone’s center; the record gives no point)

Up to 7 inches of snow fell across the county. The COOP observer in Byrdstown measured 7.0 inches of snow.

Winter Storm, Houston

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Houston forecast zone
Reported by
CoCoRaHS
Coordinates
36.286, -87.717 (the zone’s center; the record gives no point)

Up to 4 inches of snow fell across the county. CoCoRaHS station Erin 5.4 ESE measured 4.0 inches of snow.

Winter Storm, Dickson

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Dickson forecast zone
Reported by
CoCoRaHS
Coordinates
36.149, -87.357 (the zone’s center; the record gives no point)

Up to 8 inches of snow fell across the county. CoCoRaHS station Vanleer 2.8 SE measured 7.8 inches of snow, and CoCoRaHS station Dickson 6.3 WSW measured 4.0 inches of snow.

Winter Storm, Cheatham

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Cheatham forecast zone
Reported by
CoCoRaHS
Coordinates
36.261, -87.087 (the zone’s center; the record gives no point)

Up to 6 inches of snow fell across the county. CoCoRaHS station Kingston Springs 2.8 WNW measured 5.1 inches of snow. The COOP observer in Kingston Springs measured 5.0 inches of snow.

Winter Storm, Davidson

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Davidson forecast zone
Reported by
CoCoRaHS
Coordinates
36.171, -86.777 (the zone’s center; the record gives no point)

Up to 8 inches of snow fell across the county. CoCoRaHS station Nashville 4.7 SW measured 6.4 inches of snow, CoCoRaHS station Antioch 4.3 ENE measured 5.8 inches of snow, and CoCoRaHS station Berry Hill 1.6 WNW measured 4.5 inches of snow. The COOP observer in Joelton measured 8.0 inches of snow. Nashville International Airport measured 6.3 inches of snow.

Winter Storm, Wilson

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Wilson forecast zone
Reported by
CoCoRaHS
Coordinates
36.155, -86.298 (the zone’s center; the record gives no point)

Up to 7 inches of snow fell across the county. CoCoRaHS station Lebanon 10.5 ENE measured 7.0 inches of snow, CoCoRaHS station Green Hill 0.3 N measured 6.5 inches of snow, and CoCoRaHS station Mount Juliet 2.9 WSW measured 6.0 inches of snow. NWS Nashville measured 6.5 inches of snow.

Winter Storm, Smith

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Smith forecast zone
Reported by
CoCoRaHS
Coordinates
36.251, -85.957 (the zone’s center; the record gives no point)

Up to 8 inches of snow fell across the county. CoCoRaHS station Carthage 8.7 NNE measured 7.8 inches of snow, CoCoRaHS station Elmwood 4.5 NNE measured 7.2 inches of snow, and CoCoRaHS station Gordonsville 1.4 ENE measured 7.0 inches of snow.

Winter Storm, Overton

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Overton forecast zone
Reported by
CoCoRaHS
Coordinates
36.345, -85.288 (the zone’s center; the record gives no point)

Up to 7 inches of snow fell across the county. CoCoRaHS station Livingston 4.1 WSW measured 6.5 inches of snow, and CoCoRaHS station Rickman 3.8 ESE measured 4.3 inches of snow.

Winter Storm, Fentress

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Fentress forecast zone
Reported by
COOP Observer
Coordinates
36.381, -84.932 (the zone’s center; the record gives no point)

Up to 6 inches of snow fell across the county. The COOP observer in Jamestown measured 6.0 inches of snow, and the COOP observer in Allardt measured 5.0 inches of snow. CoCoRaHS station Jamestown 12.9 S measured 4.3 inches of snow, and CoCoRaHS station Clarkrange 6.0 NE measured 4.3 inches of snow.

Winter Storm, Perry

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Perry forecast zone
Reported by
COOP Observer
Coordinates
35.643, -87.859 (the zone’s center; the record gives no point)

Up to 4 inches of snow fell across the county. The COOP observer in Lobelville measured 4.0 inches of snow.

Winter Storm, Hickman

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Hickman forecast zone
Reported by
COOP Observer
Coordinates
35.803, -87.473 (the zone’s center; the record gives no point)

Up to 6 inches of snow fell across the county. CoCoRaHS station Bon Aqua 3.0 ESE measured 5.6 inches of snow. The COOP observer in Centerville measured 3.5 inches of snow.

Winter Storm, Williamson

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Williamson forecast zone
Reported by
CoCoRaHS
Coordinates
35.894, -86.899 (the zone’s center; the record gives no point)

Up to 6 inches of snow fell across the county. CoCoRaHS station Brentwood 0.5 SSW measured 6.0 inches of snow, CoCoRaHS station Fairview 1.9 WNW measured 5.6 inches of snow, and CoCoRaHS station Spring Hill 3.2 NE measured 4.3 inches of snow.

Winter Storm, Rutherford

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Rutherford forecast zone
Reported by
CoCoRaHS
Coordinates
35.843, -86.417 (the zone’s center; the record gives no point)

Up to 7 inches of snow fell across the county. CoCoRaHS station La Vergne 2.1 SW measured 6.7 inches of snow, CoCoRaHS station Smyrna 2.1 E measured 5.0 inches of snow, and CoCoRaHS station Milton 1.5 W measured 4.0 inches of snow. The COOP observer in Christiana measured 4.3 inches of snow, and the COOP observer in Murfreesboro measured 4.0 inches of snow.

Winter Storm, Dekalb

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Dekalb forecast zone
Reported by
CoCoRaHS
Coordinates
35.980, -85.833 (the zone’s center; the record gives no point)

Up to 6 inches of snow fell across the county. CoCoRaHS station Dowelltown 5.8 NE measured 5.8 inches of snow, CoCoRaHS station Smithville 4.9 WSW measured 3.9 inches of snow, and CoCoRaHS station Silver Point 3.0 SSE measured 3.0 inches of snow. The COOP observer in Smithville measured 4.5 inches of snow.

Winter Storm, Putnam

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Putnam forecast zone
Reported by
CoCoRaHS
Coordinates
36.141, -85.495 (the zone’s center; the record gives no point)

Up to 6 inches of snow fell across the county. CoCoRaHS station Cookeville 1.0 SW measured 5.5 inches of snow, CoCoRaHS station Cookeville 5.4 WNW measured 5.0 inches of snow, and CoCoRaHS station Cookeville 3.9 E measured 4.5 inches of snow. The COOP observer in Monterey measured 6.0 inches of snow.

Winter Storm, White

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
White forecast zone
Reported by
CoCoRaHS
Coordinates
35.926, -85.455 (the zone’s center; the record gives no point)

Up to 5 inches of snow fell across the county. CoCoRaHS station Sparta 8.6 NW measured 4.6 inches of snow, and CoCoRaHS station Sparta 4.6 NE measured 3.5 inches of snow.

Winter Storm, Cumberland

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Cumberland forecast zone
Reported by
CoCoRaHS
Coordinates
35.950, -84.998 (the zone’s center; the record gives no point)

Up to 5 inches of snow fell across the county. CoCoRaHS station Crossville 4.6 NNW measured 4.1 inches of snow, CoCoRaHS station Crossville 0.9 S measured 2.0 inches of snow, and CoCoRaHS station Crossville 6.9 S measured 1.0 inches of snow.

Winter Storm, Maury

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Maury forecast zone
Reported by
CoCoRaHS
Coordinates
35.617, -87.077 (the zone’s center; the record gives no point)

Up to 4 inches of snow fell across the county. CoCoRaHS station Columbia 1.2 SSW measured 4.0 inches of snow, and CoCoRaHS station Hampshire 2.7 SW measured 2.0 inches of snow.

Winter Storm, Humphreys

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Humphreys forecast zone
Reported by
Social Media
Coordinates
36.041, -87.776 (the zone’s center; the record gives no point)

Up to 5 inches of snow fell across the county. Social media reports indicated 5 inches of snow fell in New Johnsonville.

Winter Storm, Macon

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Macon forecast zone
Reported by
Social Media
Coordinates
36.532, -86.007 (the zone’s center; the record gives no point)

Up to 7 inches of snow fell across the county. Social media reports indicated 7 inches of snow fell in Lafayette.

Winter Storm, Trousdale

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Trousdale forecast zone
Reported by
Social Media
Coordinates
36.392, -86.157 (the zone’s center; the record gives no point)

Up to 7 inches of snow fell across the county. Social media reports indicated 7 inches of snow fell in Hartsville.

Winter Storm, Cannon

When
January 6, 8:00 AM CST to 5:00 PM CST
Where
Cannon forecast zone
Reported by
Social Media
Coordinates
35.809, -86.062 (the zone’s center; the record gives no point)

Up to 5 inches of snow fell across the county. Social media reports indicated 5 inches of snow fell in Readyville, and 3 inches of snow fell in Woodbury..

What these are

Winter Weather
Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Tennessee in 2022Every state in 2022This day in weather historyWarnings in Tennessee, January 2022

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1006106, 1006113, 1006116, 1006118, 1006119, 1006120, 1006121, 1006079, 1006080, 1006081, 1006082, 1006083, 1006084, 1006085, 1006086, 1006087, 1006088, 1006089, 1006090, 1006091, 1006093, 1006094, 1006095, 1006097, 1006098, 1006099, 1006100, 1006102, 1006103, 1006104, 1006108, 1006110, 1006111, 1006123.